# SDR SWAA2016020948849

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 10,798 hours, 4,623 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18268
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT WITH GIRT BAR STILL ATTACHED, DID NOT DEPLOY.  R & R SLIDE IAW MT.
